References

  1. Sheremeta M.M. Entite Dirichlet series. ISDO, Kyiv, 1993. (in Ukrainian)
  2. Hlova T.Ya., Filevych P.V. Generalized types of the growth of Dirichlet series. Carpathian Math. Publ. 2015, 7 (2), 172-187. doi: 10.15330/cmp.7.2.172-187
  3. Hlova T.Ya., Filevych P.V. The growth of entire Dirichlet series in terms of generalized orders. Sb. Math. 2018, 209 (2), 241--257. doi: 10.1070/SM8644 (translation of Mat. Sb. 2018, 209 (2), 102-119. doi:10.4213/sm8644 (in Russian))

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.